# SDR DL72S972702

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 39302001789
- Condition: Failed
- Location: Nr 3 Engine
- Component: 39302001789
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE COCKPIT, FLT DIVERTED TO BHM.  MTC FOUND NR 3 ENG OIL QTY IND TO BE SOURCE OF SMOKE.  REPLACED INDICATOR.
